Has anyone else experienced differences when using Venlafaxine recently? I started on Effexor many years ago and was moved onto the generic about 5+ years ago. I found if I was given a generic other than TEVA I got bad anxiety side effects so stuck to that. But for the past 2 weeks I've had the same problem with TEVA. Anyone else?
Errol; I have really not heard of anyone with the generic Effexor having problems and I have been on it for over 20 years and pay no attention to the company because I have never had a problem with the generic ones. Rarely with some people we can do strange things just by worrying about it but also the active medication is the same but the binders can vary and could be you react to that but have not seen this problem really with The generic Effexor. But many people do and many times it is just the fact that they are so worried because it is not the same. But it could also be time to check with the doctor you may also need a dose change if it's all the same and your having problems just now after 5 years. Many times we can build up to it and need the dose adjusted. But never do this on your own always check with your doctor first. But also with the generic Effexor I know many of the generic's are being filled by just one company and come all out of the same building ect. with the company that ordered them label on them.
I really think you should give your doctor a call and let the doctor know about this. Best of luck Chuck1957
I have found from personal experience that the TIME-RELEASE mechanism is different in generic meds as opposed to brand name meds.
The generic can have the same ingredients, but is released in a different timely manner as the brand, therefore causing more anxiety at the times when more of it is being dumped into your system, at different intervals.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Dec 2010 • 1 answer
Posted 2 Sep 2011 • 7 answers
Posted 2 Jun 2013 • 3 answers
Posted 15 Sep 2013 • 6 answers
Posted 22 Dec 2015 • 3 answers